# SDR ABXA9500612

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 99581841
- Condition: Damaged
- Location: Bs 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND TWO HOLES INCORRECTLY LOCATED AND ONE HOLE DOUBLE DRILLED AT STA. 897.  REPAIRED IAW ABX REA D953-11716-MR.
